MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Model Number AB35W05150135
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation the evercross pta balloon returned in its post inflated state visual inspection under a microscope shows a tear on the balloon at approx.4.2cm proximal to the distal tip.Both marker bands are visible and intact.A kink/stretching is noted just proximal to the proximal marker band.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to use evercross pta balloon during procedure to treat a moderately calcified plaque lesion in the mid superficial femoral artery (sfa) with 70% stenosis.The vessel was little tortuous.A pressure pump was used for balloon inflation.There was no damage noted to packaging.There was no issue noted when removing device from hoop/tray.The device was prepped per ifu with no issues identified.It was reported that balloon inflation difficulties was observed during balloon inflation at 12atm.No balloon burst occurred.No leak present.No balloon damage noted.Balloon was under inflated.The device did not pass through a previously deployed stent.There was no resistance encountered when advancing the device.Balloon was safely removed from patient.Another balloon of the same model was replaced with, and the operation was successfully completed.There was no patient injury.When the device was returned for evaluation, it was noted that the balloon was damaged.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key12475261
Report Number2183870-2021-00338
Device Sequence Number14438012
Product Code LIT
UDI-Device Identifier00763000184278
UDI-Public00763000184278
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2024
Device Model NumberAB35W05150135
Device Catalogue NumberAB35W05150135
Device Lot NumberB184055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1